Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have diabetes and high BP. Taking zomeli, zoryl and telma Getting allergy on stomach and leg. What can it be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6641 Questions
Question
Hi, I am on these medicines : Zomeli Met 50/100, Zoryl 1mg Zoryl M1 Forte Rozavel 10mg for diabeties and telma 80 and 40 for high BP. since a month I have been getting a kind of allergy in my stomach and sides and also legs. they appear as patches and very itchy. Does it have to do with any of these medicine?
one of the allegies became a boil and was full of pus. I got on to antibiotics and got that sorted. but the rest of the patches remains.
Posted Tue, 21 May 2013 in General Health
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello,
Thanks for the query.
In fact none of the medicines you are taking seem to be responsible for it.
Your symptoms and history suggest that you may be having bacterial or fungal infections of the skin which are very common in people having uncontrolled sugar levels in their blood.
Another cause for these itchy lesions could be due to diabetic dermopathy.
I would advise you to consult a dermatologist and get the diagnosis made so that a proper treatment can be instituted.
For itching you may take some anti histaminic like CETZINE or ALLEGRA.
It is very important for you to remember is to keep your sugar levels in tight control so as to avoid various types of micro as well as Macrovascular complications.
Observe proper dietary restrictions and do regular exercises.
Apart from sugar levels,you must keep your BP snd LIPID levels under check.
Goal for your BP should be below 120/8o
LDL cholesterol should be below 70 and triglycerides to be below 150 .
I hope it helps,however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Follow-up: Have diabetes and high BP. Taking zomeli, zoryl and telma Getting allergy on stomach and leg. What can it be? 6 hours later
Dear Dr. XXXXXXX Thank you very much for your answer. Yes, I will do what you have suggested. My blood sugars seem to be on the higher side right now, as in fasting normally is between 150-160 PP remains at approx 170-200. I was wondering if the medication sometimes become ineffective? Is that ever a possibility? Is it age related? Thank you, Regards.
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello,
It is not due to your age but due to gradual loss of effect of oral anti diabetics with time.
Most of oral anti diabetics act by stimulating the beta cells of pancreas resulting in increased production and release of insulin from the pancreas.
When the person is diagnosed with diabetes type 2 for the first time,more than 50% of beta cells are dead.
As the time progresses these beta cells keep getting destroyed and a stage is reached  when all the beta cells are destroyed.This is the stage when oral anti diabetics totally loose their effect( barring few drugs which don't act through the route of pancreas ),and then one has to take injection insulin for the treatment.
However in your case,that stage doesn't look to be present at the moment and your sugar levels can be brought down by increasing the dose of anti diabetics  slightly and by being more careful and vigilant in your dietary intake.
I hope it helps.
Thanks
Above answer was peer-reviewed by
 
Follow-up: Have diabetes and high BP. Taking zomeli, zoryl and telma Getting allergy on stomach and leg. What can it be? 1 hour later
yes. ok...thank you that was very helpful indeed. I will take appr action. Regards.
 
 
Answered by Dr. Pavan Kumar Gupta 36 minutes later
Hello,
You are most welcome to ask any other query,if you wish.
By the way I forgot to mention that along with proper dietary restrictions and anti diabetic medications,regular aerobic exercises of 30 to 45 minutes a day play a very important and significant role in controlling the sugar levels and overall well being.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor